# SDR AAL2002F00001

- Difficulty date: July 22, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Engine: Pwa JT8D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1322 IS CORRODED AT LONGERON 29R AND 30.  REMOVED PORTION OF CORRODED FRAME AND REPLACED FRAME ALONG WITH SPLICES PER SRM.  (2002-1148)(AMC 4)
